# SDR DL72W950623

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 652163388A
- Condition: Corroded
- Location: Nr 4 Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 4 MID FLAP O/B SUPPORT FITTING THRUST BOREFLANGE PITTED WITH CORROSION.  FLANGE WAS MACHINED PER SRM 57504 TO REMOVE PITS, NO BUSHING WAS REQUIRED, FITTING PN 65-19248-4.
